Get effective relief from your allergies with BENADRYL® Allergy ULTRATAB® Tablets – antihistamine relief in a small tablet that works when you need it most. Active Ingredient (in each tablet):Diphenhydramine HCl 25 mg Purpose:Antihistamine
Active (in Each Tablet) Diphenhydramine HCI 25mg...Purpose: Antihistamine. Inactive: Carnauba Wax, Croscarmellose Sodium, D&C Red No. 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.
Important: Read all product information before using. Directions: Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours. Adults and children 12 years and over: 1 to 2 tablets. Children 6 to under 12 years: 1 tablet. Children under 6 years: Do not use. Each tablet contains: Calcium 20mg. Store between 20-25C (68-77F). Avoid high humidity. Protect from light. Do not use if carton is opened or carton tape and foil inner seal imprinted with "Safety Seal®" are broken or missing.
Always refer to the actual package for the most accurate information